MAUDE Adverse Event Report: KARL STORZ SE & Co. KG TIPCAM1 S 3D LAP, 0°

KARL STORZ SE & Co. KG TIPCAM1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a prostatectomy, there was an endoscope failure error.The endoscope module was restarted each time with about 1 hour of delay because after some time it appeared again.The endoscope was continued to be used.There was no patient injury.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM1 S 3D LAP, 0°
Common Device Name
TIPCAM1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key50150332
Report Number50150332
Device Sequence Number9261465
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
Report Date (Section F) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/24/2026
Event Location Hospital
Date Report to Manufacturer08/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown